Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An error bound for quadratures

Author: J. H. Hetherington
Journal: Math. Comp. 26 (1972), 695-698
MSC: Primary 65D30
MathSciNet review: 0331732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A definition of a length scale is given for analytic functions. Quadrature error bounds based on this length scale can be used to compare different orders and types of quadrature rules.

References [Enhancements On Off] (What's this?)

  • [1] Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, vol. 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 0167642
  • [2] Similar behavior has been found experimentally by K. E. Hillstrom, Comm. ACM, v. 13, 1970, p. 362.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Quadrature, error bound
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society